# SDR ASAA2012082592876

- Difficulty date: August 2, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 62,390 hours, 39,870 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410395
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR SUPPORT RBL 24.5 UPPER CHORD CRACKED AT FS 664.  REPAIRED LONGITUDINAL BEAM AT FS 664, RBL 24.5 IAW EA NR AD20080506-400-57-1-101.
